Alert archive / Virginia / Flash Flood Warnings in 2016

Flash Flood Warning 29, NWS Baltimore/Washington

June 27, 2016Augusta County, City of Staunton, Virginia

NWS Baltimore/Washington issued this flash flood warning at Jun 27, 2016, 4:16 PM EDT for Augusta County, City of Staunton, Virginia. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2016, 4:16 PM EDT (20:16 UTC)
Expired
Jun 27, 2016, 8:15 PM EDT
In force
4 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Augusta County, VA, City of Staunton, VA

The radar

The Sterling radar (KLWX), 157 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:32 PM EDTFLASH FLOOD1 Nw Hermitage, VAWATER FLOWING ACROSS THE ROADWAY AT THE INTERSECTION OF HERMITAGE ROAD AND LONG MEADOW ROAD.
Jun 27, 6:48 PM EDTFLASH FLOOD2 N Hermitage, VACAR STRANDED IN FOUR FEET OF STANDING WATER IN THE 2300 BLOCK OF LONG MEADOW ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 76 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

840 
WGUS51 KLWX 272016
FFWLWX
VAC015-790-280015-
/O.NEW.KLWX.FF.W.0029.160627T2016Z-160628T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
416 PM EDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE EAST CENTRAL CITY OF STAUNTON IN WESTERN VIRGINIA...
  EAST CENTRAL AUGUSTA COUNTY IN WESTERN VIRGINIA...

* UNTIL 815 PM EDT

* AT 415 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE AREA. TWO TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN AND ADDITIONAL RAINFALL AMOUNTS AROUND ONE INCH
  ARE EXPECTED. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT ARE EXPECTED TO EXPERIENCE FLOODING INCLUDE...
  STAUNTON...FISHERSVILLE...VERONA...NEW HOPE AND HERMITAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3820 7886 3807 7898 3810 7903 3815 7903
      3822 7896

$$

BJL
4 follow-up statements
467 
WGUS71 KLWX 272105
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
505 PM EDT MON JUN 27 2016

VAC015-790-280015-
/O.CON.KLWX.FF.W.0029.000000T0000Z-160628T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF STAUNTON VA-AUGUSTA VA-
505 PM EDT MON JUN 27 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
EAST CENTRAL AUGUSTA COUNTY AND THE EAST CENTRAL CITY OF STAUNTON...

AT 503 PM EDT...HEAVY RAIN HAS ENDED ACROSS THE AREA, BUT RADAR
ESTIMATES INDICATE THAT UP TO 4 INCHES OF RAIN MAY HAVE FALLEN
OVER EASTERN PORTIONS OF AUGUSTA COUNTY AND THE CITY OF STAUNTON.
RUNOFF FROM PREVIOUS HEAVY RAINFALL MAY CAUSE SOME FLOODING PROBLEMS
ON AREA STREAMS AND CREEKS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STAUNTON...FISHERSVILLE...VERONA...NEW HOPE AND HERMITAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3820 7886 3807 7898 3810 7903 3815 7903
      3822 7896

$$

LFR
019 
WGUS71 KLWX 272222
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
622 PM EDT MON JUN 27 2016

VAC015-790-280015-
/O.CON.KLWX.FF.W.0029.000000T0000Z-160628T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF STAUNTON VA-AUGUSTA VA-
622 PM EDT MON JUN 27 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
EAST CENTRAL AUGUSTA COUNTY AND THE EAST CENTRAL CITY OF STAUNTON...

RAIN HAS ENDED ACROSS THE AREA. AT 532 PM EDT...WATER WAS REPORTED
FLOWING ACROSS THE ROADWAY AT THE INTERSECTION OF HERMITAGE ROAD AND
LONG MEADOW ROAD ONE MILE NORTHWEST OF HERMIATE IN AUGUSTA COUNTY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STAUNTON...FISHERSVILLE...VERONA...NEW HOPE AND HERMITAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3820 7886 3807 7898 3810 7903 3815 7903
      3822 7896

$$

LFR
576 
WGUS71 KLWX 272259
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
659 PM EDT MON JUN 27 2016

VAC015-790-280015-
/O.CON.KLWX.FF.W.0029.000000T0000Z-160628T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF STAUNTON VA-AUGUSTA VA-
659 PM EDT MON JUN 27 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
EAST CENTRAL AUGUSTA COUNTY AND THE EAST CENTRAL CITY OF STAUNTON...

AT 656 PM EDT...RAIN HAS ENDED ACROSS THE AREA, BUT RUNOFF FROM
PREVIOUS HEAVY RAINFALL HAS LEFT FLOODED ROADS IN HERMITAGE IN
AUGUSTA COUNTY. 911 CALL CENTER REPORTED FOUR FEET OF STANDING WATER
IN THE 2300 BLOCK OF LONG MEADOW ROAD. 

LAT...LON 3820 7886 3807 7898 3810 7903 3815 7903
      3822 7896

$$

LFR
229 
WGUS71 KLWX 280012
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
812 PM EDT MON JUN 27 2016

VAC015-790-280021-
/O.EXP.KLWX.FF.W.0029.000000T0000Z-160628T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF STAUNTON VA-AUGUSTA VA-
812 PM EDT MON JUN 27 2016

...THE FLASH FLOOD WARNING FOR EAST CENTRAL AUGUSTA COUNTY AND THE
EAST CENTRAL CITY OF STAUNTON WILL EXPIRE AT 815 PM EDT...

FLOOD WATERS HAVE RECEDED AND NO LONGER POSE A THREAT TO LIFE OR
PROPERTY. BE ALERT FOR REMAINING STANDING WATER AND CONTINUE TO
FOLLOW ROAD CLOSURES.

LAT...LON 3820 7886 3807 7898 3810 7903 3815 7903
      3822 7896

$$

LFR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:00 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 27, 3:00 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
300 PM EDT Mon Jun 27 2016

.SYNOPSIS...
A surface trough will remain over the region through Tuesday, with a
cold front pushing eastward late Tuesday. High pressure will
build to the north during the latter half of the week, with the
next cold front approaching this weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
The main concern through this evening will remain locally heavy
rainfall which could lead to flash flooding, especially
southwestern portions of the CWA which have seen heavy rainfall
over the past week. A Flash Flood Watch will remain in effect for
this area. The best instability and PWATs are roughly located
south of US 50 and west of US 15. Storms will have some movement,
but backbuilding and terrain interactions could lead to extended
periods of heavy rain. Am generally expecting a weakening trend to
the activity which pushes east of the aforementioned area,
although weak height falls may support at least scattered activity
crossing most of the area by this evening. Can't rule out a
stronger pulse storm and wet microburst, but the overall severe
threat is minimal due to weak deep layer shear.

Showers and thunderstorms should begin to diminish after midnight,
but with the trough becoming centered over eastern portions of the
area, some showers could linger through the night. Elsewhere,
patchy fog could develop. Lows mid 60s to around 70.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
Surface trough will remain over eastern portions of the area
Tuesday morning, supporting at least isolated to scattered
showers. Meanwhile, cold front will approach from the west with
better mid-level height falls. Convection could activate along the
front during the afternoon as it cross the Blue Ridge and enters a
more moisture-rich environment. Deep layer shear is still
moderate, but a little stronger than today, so would think there
would be a better chance of isolated strong to severe storms. Weak
mid-level lapse rates will be a limiting factor. With stronger
flow, flooding should be less of a concern. Highs will reach the
mid to upper 80s.

Front will push east Tuesday night, clearing any remaining showers
and storms. High pressure and drier air will build into the area
Wednesday and Wednesday night; however, upper level troughing may
result in some clouds. Temperatures and humidity will be a little
lower.

On Thursday, upper level troughing will persist, but low level
flow will become more southerly. This may support enough moisture
return to result in a few showers and storms, especially over the
higher terrain. Temperatures may bump up a couple degrees.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
The Mid-Atlantic region will be under the influence of an upper
level trough late in the week. Southerly flow ahead of a cold front
will continue through Friday, however temperatures will be near
or below normal with max temps in the low to mid 80s. Showers and
thunderstorms will be possible both days. The front will slowly
move eastward Friday night into Saturday. An additional cold front
will approach Saturday afternoon. Showers and thunderstorms are
possible Saturday through Sunday. High pressure should build into
the region behind the second front Sunday night into Monday.
Showers may linger into Monday.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 19Z...convection approaching the terminals is rather
disorganized. CHO will have the best chance at seeing a stronger
thunderstorm; however thunder and brief heavy rain will be
possible at any terminal through about 00Z. Most activity should
be to the SE after that. Amendments are likely. Guidance indicates
fog -- possibly IFR -- developing late tonight. Have played closer
to climo (time/area) and limited to MVFR ATTM due to large
uncertainty.

Scattered thunderstorms will develop along a cold front Tuesday
afternoon. DC/Baltimore the mostly likely affected area. There is
a better chance some of these storms could be strong. Generally
VFR with high pressure from late Tuesday night through Thursday
morning. Showers/storms may develop mainly SW of the metros
Thursday afternoon.

Sub-VFR conditions possible Thursday night-Saturday in SHRA/TSRA.

&&

.MARINE...
Southerly flow this afternoon and evening could gust to 20 kt at
times. SCA in effect for most of the waters. A cold front will
cross late Tuesday. There may be a window of SCA conditions ahead
of the front, but details of this will need to be narrowed down. Some
of the thunderstorms could also produce locally gusty winds.
Behind the front early Wednesday, westerly winds may also be
close to SCA levels. With high pressure to the north, sub-SCA
conditions are expected Wednesday night-Thursday night.

Sub-SCA southerly winds expected on the waters Friday-Saturday.

&&

.HYDROLOGY...
Showers and thunderstorms are developing this afternoon and
evening, especially across the Potomac Highlands and Shenandoah
Valley. A Flash Flood Watch is in effect where FFG is between
1-1.5"/1 hr and 2-2.5"/3 hrs. With PWATs around 2 inches and slow
storm motions, and with spots within these counties still
vulnerable as they rebound from recent heavy rains, flash flooding
will be possible with any training or merging storms. Basin
average QPF totals are between a half to one inch, with any
thunderstorm having the potential to produce a quick 1-3 inches.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ025>027-
     029-036>038-503-504-507-508.
WV...Flash Flood Watch until 11 PM EDT this evening for WVZ055-502-
     505-506.
MARINE...Small Craft Advisory from 6 PM this evening to 2 AM EDT
     Tuesday for ANZ539>541.
     Small Craft Advisory until 2 AM EDT Tuesday for ANZ531>533-538-
     542.
     Small Craft Advisory from 6 PM this evening to 6 AM EDT
     Tuesday for ANZ543.
     Small Craft Advisory until 6 AM EDT Tuesday for ANZ534.
     Small Craft Advisory until 6 PM EDT this evening for ANZ536-
     537.

&&

SYNOPSIS...ADS
NEAR TERM...ADS
SHORT TERM...ADS
LONG TERM...HAS
AVIATION...ADS/HAS
MARINE...ADS/HAS
HYDROLOGY...Sears/ADS
Hazardous weather outlook, Jun 27, 10:49 AM EDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1049 AM EDT MON JUN 27 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-281000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1049 AM EDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-281000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
1049 AM EDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE CENTRAL SHENANDOAH
VALLEY...PORTIONS OF CENTRAL VIRGINIA...AND PORTIONS OF THE
POTOMAC HIGHLANDS IN WEST VIRGINIA AND VIRGINIA FOR THIS AFTERNOON
AND EVENING. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
DURING THIS TIME. HEAVY RAINFALL IN A SHORT PERIOD OF TIME ALONG
WITH ANTECEDENT WET CONDITIONS MAY ENHANCE THE THREAT FOR FLASH
FLOODING ACROSS THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 27, 3:54 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
354 PM EDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      FRANKLIN                38.64N  79.33W
06/27/2016                   PENDLETON          WV   TRAINED SPOTTER

            CREEK FEEDING INTO SOUTH BRANCH POTOMAC RIVER
            OVERFLOWED ITS BANKS AND FLOODED PARKING LOTS OF
            BUSINESSES ALONG SOUTH MAIN STREET. UP TO SIX INCHES OF
            WATER FLOWING ACROSS ROADWAY.

&&

EVENT NUMBER LWX1604303

DH
Local storm report, Jun 27, 3:55 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
355 PM EDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FLASH FLOOD      FRANKLIN                38.64N  79.33W
06/27/2016                   PENDLETON          WV   TRAINED SPOTTER

            UP TO SIX INCHES OF WATER FLOWING DOWNHILL AND OVER
            NORTH MAIN STREET NEAR DOGWOOD LANE.

&&

EVENT NUMBER LWX1604304

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:26 PM EDTSmall Craft AdvisoryLWX35 hr
Jun 27, 3:24 AM EDTFlash Flood WatchLWXAlbemarle, Amherst, Augusta, Greene, Highland, Madison and 11 more17 hr
Jun 27, 4:11 PM EDTFlash Flood WarningLWXAlbemarle, Augusta, City of Waynesboro4 hr
Jun 27, 4:35 PM EDTFlash Flood WarningLWXFrederick, Shenandoah4 hr
Jun 27, 4:46 PM EDTFlash Flood WarningLWXAlbemarle, Augusta, Nelson, City of Waynesboro4 hr
Jun 27, 6:02 PM EDTFlash Flood WarningLWXAugusta, Nelson4 hr
Jun 27, 6:09 PM EDTSmall Craft AdvisoryLWX8 hr

Nearby

Flash Flood Warnings in Virginia, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.